CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Quantum tomography by regularized linear regressions 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 15
Authors:  Mu, Biqiang;  Qi, Hongsheng;  Petersen, Ian R.;  Shi, Guodong
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Quantum state tomography  Linear regression  Regularization  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
SPECTRAL TRANSFER FOR METAPLECTIC GROUPS. I. LOCAL CHARACTER RELATIONS 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2019, 卷号: 18, 期号: 1, 页码: 25-123
Authors:  Li, Wen-Wei
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
endoscopy  character relation  metaplectic group  Arthur-Selberg trace formula  
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
basicfunctionsandunramifiedlocallfactorsforsplitgroups 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 5, 页码: 777
Authors:  Li Wenwei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
A hierarchy of nonlinear differential-difference equations and a new Bargmann type integrable system 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 359, 期号: 1, 页码: 47-51
Authors:  Sun, Ye-Peng;  Chen, Deng-Yuan;  Xu, Xi-Xiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
differential-difference equation  Hamiltonian structure  binary nonlinearization  Liouville integrability  
A complex scaling approach to sequential Feynman integrals 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 1999, 卷号: 79, 期号: 2, 页码: 287-300
Authors:  Luo, SL;  Yan, JA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
analytic Feynman integrals  Cameron-Martin-type formula  complex scaling  Feynman-Wiener integrals  Fresnel integrals  sequential Feynman integrals  trace